MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW AXSOS 3 TI 4.0MM / L38MM; PLATE, FIXATION, BONE

STRYKER GMBH LOCKING SCREW AXSOS 3 TI 4.0MM / L38MM; PLATE, FIXATION, BONE
Catalog Number 661038
Health Effect - Clinical Code Pain (1994)
Date of Event 07/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Device was disposed.
 
Event or Problem Description
The patient was treated with a axsos phl plate on (b)(6) 2018.The patient complained of pain during her follow-up visit on (b)(6) 2018.Screws of the plate had emigrated.The patient had to be operated again.

Brand Name
LOCKING SCREW AXSOS 3 TI 4.0MM / L38MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7899276
Report Number0008031020-2018-00628
Device Sequence Number1707367
Product Code HRS
UDI-Device Identifier07613252579847
UDI-Public07613252579847
Combination Product (Y/N)N
PMA/510(K) Number
K123964
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number661038
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2018
Initial Report FDA Received Date09/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;